# SDR AALA20040338

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FORWARD CABIN AND COCKPIT EMERGENCY OVERHEAD LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B5-34 FOR FORWARD CABIN AND COCKPIT EMERGENCY OVERHEAD LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
